A Nigerian youth has warned other of the danger of using tramadol after it ruined his life.
A Nigerian man who became victim of drug abuse has written about his experience, saying tramadol destroyed his life.
In a post he made on Nairaland Forum, the man wrote:
“This story am about to tell you is personally about my life and I hope people will get some messages from it.
It all began 2014 during my school days, I was in a class reading for an exam when my friend offered me a drink. That day that drink was the beginning of my downfall. He offered me lacacera having no knowledge of the content I drank it bit by bit till halfway, OMG I felt like a stallion, my mood changed immediately, it was magical to the point that I smile and laugh for no reason.
I read my book from back to back I totally become free to the point that I couldn’t sleep out of joy and excitement for no reason. Fast forward till the next morning I went for my exam and I wrote it well. I remembered everything I read and I am a kind of an introvert but that day I was very active I have no idea what am going to be.
Around 2 o’clock in the afternoon, my mood changed. I started feeling like am going to be sick so I went and take paracetamol which calm my body temperature and I went to look for him. I called him he said he was in the student center that I should meet him there so I met him and I told him I dont understand myself. He asked what happened. I told him common lacacera I took from him yesterday I felt like I was flying in the sky. I even told him how I remembered everything I read etc.
Then he told me are you stupid? How can you not know the difference between normal drink and a mixed one?
That question shocked me I became confused and I asked him please what do you mean. He told me that I used to criticize those that smoke, do drugs but I don’t know anything about it so he wanted to tell me it’s nothing bad that it helps him cope some challenges that he easily remember things he read when he take it. I was speechless, I told him am not happy that I promised myself not to join cultist activities drugs etc, he convinced me by telling me exactly how I feel when he gave me the drink. Fast forward i stop taking things from him until one day at the hostel we had a small birthday party and i collected a drink from him on my own due to what I felt when he gave me the first one I took it and it began to work. I became slow and very happy that I enjoyed my day very well.
From that day, I began to feel like to get high and feel good mood that was when he finally gave me tramadol 200mg. God I felt good very good and high from that point I started taking everything unserious even my school activities.
Finally, I became addicted to tramadol and it become hard to quit, I continued taking it everyday till 2015 that was when I decided to quit my God the first day I decided to quit cold turkey I nearly died I started vomiting felling cold hullecination and all sorts of sickness came all over me. I hard to go and take it again and instantly all my sickness stopped like magic happened. it become serious that I couldn’t go a day without taking it twice or more I was expelled from school along side a guy that used to sell the drug to us. that was when my eye opened and I said I will do whatever it takes to leave it.
I started smoking cigarettes gradually just to be able to calm the urge of taking it. I know it was hell but I just wanted to stop I continued till I graduated to weed that was when I later started having mental issues I lost myself I lost focus and finally 2017 I totally ran mad I didn’t know what happened afterwards till ending of 2019 I started regaining bit by bit until I started becoming clean I started feeling shy and I changed untill am able to be here today to write this story.
Right now I know between good and bad but I know my life will never be the same again.
Please do away from drugs especially the cheap ones.”